# SDR ASAA2017072721472

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 41,721 hours, 12,417 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON POWER TRANSFER FROM GROUND POWER TO APU POWER. SATCOM NOT AVAIL ON FMC, SAT 1 LIGHT ILLUMINATED.  ACFT GROUNDED.  PULLED AND RESET SATCOM CIRCUIT BREAKER IAW QRH. SATCOM OPS RESTORED.
